You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Approximate Queueing Formulae Based on Consideration of the Busy Period

B. H. Bissinger and V. N. Murty
The Journal of the Operational Research Society
Vol. 29, No. 7 (Jul., 1978), pp. 707-708
DOI: 10.2307/3009850
Stable URL:
Page Count: 2

You can always find the topics here!

Topics: Customers
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available


An approximation formula to one in M/M/1 queueing theory for hours in a queue is examined. Then it is extended to models M/D/1 and M/Ek/1 whereby wasted time or queue length is found to lie between two extremes. An empirical approximation to traffic intensity called utilization rate is used.

Page Thumbnails

  • Thumbnail: Page 
  • Thumbnail: Page